# SDR SWIA202158307

- Difficulty date: March 29, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR INTERCOSTAL BEHIND ACCESS PANEL 832ER IS CORRODED.     (C-CHECK RO 5/20/2021)    REPLACED PAX DOOR DD4 AFT INTERCOSTAL. REF CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13, CRJ200 SRM 51-42-21, & DWG 601R31902 REV Y. PRESSURE LEAK CHECK SATISFACTORY. COMPLIED WITH TASK CARD 51-900-1003-SKY.
